Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Prozac help
avatar
mommieof20102 posted:
My Dr took me off my Celexa about 2 mths ago, i was on 40mg but due to the heart issues that are arising from the med they switched me and now, my weight is getting out of hand! After I started it, I kept feeling hungry and was trying to control it, i thought i was doing ok...
Also, anyone have any problems with blood sugar issues or anything like that??
I also have PCOS and had a partial hysto 3 yrs ago, left only one ovary..

Any information would be greatly appreciated... Starting to really hate myself like this
Reply


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.